Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/87
Title: Optimal-Design Of Branched Water-Supply Networks - Discussion
Authors: MODAK, PM
RABBANI, WI
Issue Date: 1984
Publisher: ASCE-AMER SOC CIVIL ENGINEERS
Citation: JOURNAL OF ENVIRONMENTAL ENGINEERING-ASCE,110(6)1197-1199
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/13003
http://hdl.handle.net/100/87
ISSN: 0733-9372
Appears in Collections:Discussion

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.